# SDR AALA201804179003

- Difficulty date: March 29, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 42,269 hours, 30,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATED ON THE RT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.   11.5 INCHES OTBD FROM RIB 5 AND 3.6 INCHES FROM TRAILING EDGE.   REPAIRED THE RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL IAW SRM 55-21-11-300-004 PAR 2A.
